Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Sore jaw bone right side, now has also moved to

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5711 Questions
Question
Sore jaw bone right side, now has also moved to left jaw bone area. May be wisdom tooth ache? Dentist prescr. aceminophen,have taken 4 pills, sleep disturbed with left jaw now aching. Used 650 mg. aspirin for pain.dentist said may be infection in wisdom tooth area or second tooth. Could this be sinus or other physical causes, not dentistry?Barb G
Posted Wed, 29 Nov 2017 in Lump
 
 
Answered by Dr. Grzegorz Stanko 13 minutes later
Brief Answer:
X-ray should be done.

Detailed Answer:
Hello!

Thank you for the query.

Do you have fever? Do you have runny nose?
It would be good to have teeth x-ray done as it may be an abscess due to wisdom tooth indeed. If so, Acetaminophen wont help for sure. Instead of it, you should have an antibiotic (Clindamycine) and tooth extraction.
If you have runny nose, than sinusitis can be the case as well. Fortunately Clindamicine can help with that as well.
For the pain, you should use Diclophenac.

Hope this helps.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Sore jaw bone right side, now has also moved to 1 hour later
Have had tooth xray no abscess. Is dictophenie over the counter med? No fever, no runny nose. Should I see general practitioner if not resolved in a few days or week with antibiotic use?
 
 
Answered by Dr. Grzegorz Stanko 2 minutes later
Brief Answer:
Please see you GP.

Detailed Answer:
Both mentioned medicines are Rx only. So you should rather see a general practitioner as soon as possible. From jaw to brain there is a short path, therefore, any infection in this area can spread to the brain. That is why, antibiotic is strongly recommended.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor